Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

A new characterization of totally projective groups of cardinality $ \aleph\sb 1$


Author: Paul Hill
Journal: Proc. Amer. Math. Soc. 123 (1995), 657-662
MSC: Primary 20K10
MathSciNet review: 1291773
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: A new characterization is given for totally projective groups of cardinality not exceeding $ {\aleph _1}$. The new description is in terms of what we call a v-basis. The question about the structure of larger groups having a v-basis is left open, but we establish some closure properties of such groups.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 20K10

Retrieve articles in all journals with MSC: 20K10


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1995-1291773-5
PII: S 0002-9939(1995)1291773-5
Keywords: Primary abelian group, totally projective group, simply presented group, nice subgroup, secure subgroup, Axiom 3
Article copyright: © Copyright 1995 American Mathematical Society